MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL KNEE SYSTEM / LINK ENDO-MODEL EVO KNEE; ENDO-MODEL -M, MODULAR STEMS, CEMENTED, COCRMO, CONICAL, L= 120MM, Ø=16 MM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL KNEE SYSTEM / LINK ENDO-MODEL EVO KNEE; ENDO-MODEL -M, MODULAR STEMS, CEMENTED, COCRMO, CONICAL, L= 120MM, Ø=16 MM
Model Number 15-2950/04
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Metal Related Pathology (4530)
Date of Event 12/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Side: left.Diagnosis: femoral shaft fracture with possible metallosis? revision of the cemented 120mm femoral shaft, the size m femoral component, the size 3 femoral segment and the tibial plateau.The tibia was firmly anchored.The femoral shaft is broken or fragmented at the distal end or at the attachment to the femoral cone in several places.Removal of the shaft was difficult because no loosening was detectable.The hole for screw fixation was widened with a drill to allow a removal hook to be attached and the stem to be removed with a hammer.After removal of the stem, irrigation and insertion of low-viscosity cement, the following was implanted: femoral component 15-2817/12 replacement plateau 150027/15 modular stem 15-2950/06 femoral segment 15-2978/02 a very satisfactory result was achieved.[customer].
 
Additional Manufacturer Narrative
The review of the history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report.The complaint is closed.
 
Event or Problem Description
Side: left.Diagnosis: femoral shaft fracture with possible metallosis? revision of the cemented 120mm femoral shaft, the size m femoral component, the size 3 femoral segment and the tibial plateau.The tibia was firmly anchored.The femoral shaft is broken or fragmented at the distal end or at the attachment to the femoral cone in several places.Removal of the shaft was difficult because no loosening was detectable.The hole for screw fixation was widened with a drill to allow a removal hook to be attached and the stem to be removed with a hammer.After removal of the stem, irrigation and insertion of low-viscosity cement, the following was implanted: femoral component 15-2817/12.Replacement plateau 150027/15.Modular stem 15-2950/06.Femoral segment 15-2978/02.A very satisfactory result was achieved.[(b)(6)].

Brand Name
ENDO-MODEL KNEE SYSTEM / LINK ENDO-MODEL EVO KNEE
Common Device Name
ENDO-MODEL -M, MODULAR STEMS, CEMENTED, COCRMO, CONICAL, L= 120MM, Ø=16 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key21111586
Report Number3004371426-2025-00001
Device Sequence Number8719451
Product Code KRO
UDI-Device Identifier04026575319015
UDI-Public04026575319015
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2016
Device Model Number15-2950/04
Device Catalogue Number15-2950/04
Device Lot Number1128111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR
Patient SexMale